# SDR TI1R001396

- Difficulty date: November 17, 2000
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N4UV
- Make and model: Bell 230
- Aircraft serial: 23019
- Engine: Allsn 250C30
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 060002600
- Part serial: 3597
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KVG 350 VERTICAL - RECEIVED DAMAGE IN SHIPPING, WOULD NOT SPOOL UP. REMOVED AND REPLACED.
